# SDR SWAA2019052232945

- Difficulty date: April 25, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A13212
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER CHORD OF WINGBOX VAPOR BARRIER CRACKED AT BS. 663, BETWEEN LBL 45.0 TO LBL 48.0.  R&R CHORD IAW SWA EA.
